Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Ana Cristina Mendes Mena de Matos
AuthID:
R-002-RDC
Publications
Confirmed
To Validate
Document Source:
All
Document Type:
All Document Types
Article (23)
Book Chapter (1)
Year Start - End:
1990
1991
1992
1993
1994
1995
1996
1997
1998
1999
2000
2001
2002
2003
2004
2005
2006
2007
2008
2009
2010
2011
2012
2013
2014
2015
2016
2017
2018
2019
2020
2021
2022
2023
2024
2025
-
2025
2024
2023
2022
2021
2020
2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
Order:
Year Dsc
Year Asc
Cit. WOS Dsc
IF WOS Dsc
Cit. Scopus Dsc
IF Scopus Dsc
Title Asc
Title Dsc
Results:
10
20
30
40
50
Confirmed Publications: 24
1
TITLE:
On rational functions without Froissart doublets
Full Text
AUTHORS:
Beckermann, B; Labahn, G;
Matos, AC
;
PUBLISHED:
2018
,
SOURCE:
NUMERISCHE MATHEMATIK,
VOLUME:
138,
ISSUE:
3
INDEXED IN:
Scopus
WOS
DBLP
CrossRef
:
10
IN MY:
ORCID
|
DBLP
2
TITLE:
Algebraic properties of robust Pade approximants
Full Text
AUTHORS:
Beckermann, B;
Matos, AC
;
PUBLISHED:
2015
,
SOURCE:
JOURNAL OF APPROXIMATION THEORY,
VOLUME:
190
INDEXED IN:
Scopus
WOS
DBLP
CrossRef
:
7
IN MY:
ORCID
|
DBLP
3
TITLE:
Equilibrium Problems for Vector Potentials with Semidefinite Interaction Matrices and Constrained Masses
Full Text
AUTHORS:
Beckermann, B; Kalyagin, V;
Matos, AC
; Wielonsky, F;
PUBLISHED:
2013
,
SOURCE:
CONSTRUCTIVE APPROXIMATION,
VOLUME:
37,
ISSUE:
1
INDEXED IN:
Scopus
WOS
CrossRef
:
20
IN MY:
ORCID
4
TITLE:
HOW WELL DOES THE HERMITE-PADE APPROXIMATION SMOOTH THE GIBBS PHENOMENON?
AUTHORS:
Beckermann, B; Kalyagin, V;
Matos, AC
; Wielonsky, F;
PUBLISHED:
2011
,
SOURCE:
MATHEMATICS OF COMPUTATION,
VOLUME:
80,
ISSUE:
274
INDEXED IN:
Scopus
WOS
DBLP
CrossRef
:
13
IN MY:
ORCID
|
DBLP
5
TITLE:
Least Squares Orthogonal Polynomials
AUTHORS:
Claude Brezinski
;
Ana C Matos
;
PUBLISHED:
2009
,
SOURCE:
Encyclopedia of Optimization, Second Edition
INDEXED IN:
DBLP
IN MY:
ORCID
|
DBLP
6
TITLE:
Reduction of the Gibbs phenomenon for smooth functions with jumps by the epsilon-algorithm
Full Text
AUTHORS:
Beckermann, B;
Matos, AC
;
Wielonsky, F
;
PUBLISHED:
2008
,
SOURCE:
International Conference on Approximation and Iterative Methods
in
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,
VOLUME:
219,
ISSUE:
2
INDEXED IN:
Scopus
WOS
CrossRef
:
14
IN MY:
ORCID
7
TITLE:
Multivariate Frobenius-Pade approximants: Properties and algorithms
Full Text
AUTHORS:
Matos, AC
;
PUBLISHED:
2007
,
SOURCE:
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,
VOLUME:
202,
ISSUE:
2
INDEXED IN:
Scopus
WOS
CrossRef
:
1
IN MY:
ORCID
8
TITLE:
Simultaneous Frobenius-Pade approximants
Full Text
AUTHORS:
Matos, AC
; Van Iseghem, J;
PUBLISHED:
2005
,
SOURCE:
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,
VOLUME:
176,
ISSUE:
2
INDEXED IN:
Scopus
WOS
CrossRef
:
4
IN MY:
ORCID
9
TITLE:
Recursive computation of Pade-Legendre approximants and some acceleration properties
Full Text
AUTHORS:
Matos, AC
;
PUBLISHED:
2001
,
SOURCE:
NUMERISCHE MATHEMATIK,
VOLUME:
89,
ISSUE:
3
INDEXED IN:
Scopus
WOS
DBLP
CrossRef
:
14
IN MY:
ORCID
|
DBLP
10
TITLE:
Linear difference operators and acceleration methods
Full Text
AUTHORS:
Matos, AC
;
PUBLISHED:
2000
,
SOURCE:
IMA JOURNAL OF NUMERICAL ANALYSIS,
VOLUME:
20,
ISSUE:
3
INDEXED IN:
Scopus
WOS
CrossRef
:
6
IN MY:
ORCID
Add to Marked List
Check All
Export
×
Publication Export Settings
BibTex
EndNote
APA
CSV
PDF
Export Preview
Print
×
Publication Print Settings
HTML
PDF
Print Preview
Page 1 of 3. Total results: 24.
<<
<
1
2
3
>
>>
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service